Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 36 found articles
 
 
  A positive solution branch for nonlinear eigenvalue problems in R N
 
 
Title: A positive solution branch for nonlinear eigenvalue problems in R N
Author: Anoop, T.V.
Tyagi, Jagmohan
Appeared in: Nonlinear analysis. Series A, Theory and methods
Paging: Volume 74 (2011) nr. 6 pages 10 p.
Year: 2011
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 36 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands